# SDR DALA2025030501729

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 88,128 hours, 28,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 1R ARMED LIGHT DOES NOT COME ON WHEN DOOR IS ARMED. CORRECTIVE ACTION: REM FOD. RESECURED MOORING LINE REF B757 AMM 52-66 OK FOR SVC. TESTED NORMAL NUMEROUS TIMES. (7085616)
